advertisement
Question
Posted by: John | 2005/12/12

CIALIS

I am 50 years old. I take Micardus to keep my BP down and Simavastatin to keep my cholestrol in check. I think that these drugs may have affected my ability to sustain a strong erection. Would it be safe to take Cialis to counter this problem ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John,
I would advise you to first go to an urologist for a check up. The reason why erections become weaker is usually because the blood flow is not optimal any more. Cialis/Viagra must not be taken if you have a risk of heart or arterial disease and you must get an ECG first to ensure that your heart is ok. See www.menshealth.co.za and see if you have a clinic near you to go to. They will be able to help you sort out the problem quickly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement